MathSciNet Relay Station
MathSciNet bibliographic data
MR751712 82A25 (17B67 22E65 22E70 81E99 82A68 82A97)
Belavin, A. A.; Polyakov, A. M.; Zamolodchikov, A. B. Infinite conformal symmetry of critical fluctuations in two dimensions. J. Statist. Phys. 34 (1984), no. 5-6, 763–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement